# SDR DLM88091641

- Difficulty date: October 16, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N929DL
- Make and model: Doug MD-88
- Aircraft serial: 49716
- Aircraft time: 56,344 hours, 43,316 cycles
- Engine: Pwa PW2037
- System (JASC): 3820 · Wash Water System
- Part: Water Heater
- Condition: Overheated
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

AFT LT LAV SMOKE DETECTOR CHIRPING AT GATE.  FOUND AFT LT LAV WATER HEATER OVERHEATING.  FWD ITEM TO NEF 381.043 FOR REPLACEMENT-ALSO DETERMINED EXTERNAL START CART CONTRIBUTING FUMES INTO THE CABIN.  REMOVED START CART (14138)-NO FURTHER ISSUES.
